# SDR COMA0260591

- Difficulty date: October 15, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 17,318 hours, 15,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5480 EMERGENCY FLOOR LIGHT AT ROW 3 IS INOP.DEFERRED MAINT PER MEL
